# SDR REXA201000174

- Difficulty date: October 2, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,404 hours, 15,346 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S 202.75 PRESSURE BULKHEAD IS CRACKED AT BRAKE CABLE PASS-THRU HOLE.  C/W  REO 601R-53-11-563 AND BSC STANDARD REPAIR 601R-53-0101A.
